Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 16, Issue 3, Pages 233-242
http://dx.doi.org/10.1155/S1048953303000170

Approximate controllability of semilinear neutral systems in Hilbert spaces

Eastern Meditterranean University, Gazi Magusa, Mersin 10, Turkey

Received 1 July 2002; Revised 1 January 2003

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

N. I. Mahmudov and S. Zorlu, “Approximate controllability of semilinear neutral systems in Hilbert spaces,” Journal of Applied Mathematics and Stochastic Analysis, vol. 16, no. 3, pp. 233-242, 2003. https://doi.org/10.1155/S1048953303000170.